# SDR 95ZZZZ249

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216EE
- Make and model: Beech C-99
- Aircraft serial: U206
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Req Adj
- Location: Rt Mlg Uplock
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLL-MIA FLT 472 - LANDING GEAR WARNING HORN SOUNDS IN FLIGHT WITH GEAR UP.  MAINTENANCE ADJUSTED RT UPLOCK SWITCH, SWING GEAR ON JACKS, OPS CHECK GOOD.
